# SDR ASOA201001491

- Difficulty date: October 2, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 16,977 hours, 11,857 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT (DS56) INOP.  R & R LAMP IN EXTERIOR EMERGENCY LIGHT (DS56) IAW AMM 33-51-15.
